# SDR AALA981034

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 567
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER CLIP STATION 567, STRINGER 27R.  REMOVED AND REPLACED STATION 27R CLIP AT STATION 567 SRM 51-10-2 PAGE 6 FIG 6A-B.  (M)
